# SDR USAA2012081600004

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,443 hours, 42,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SEAT MOUNTED EMERGENCY EXIT LIGHT HANGING LOOSE, NOT ATTACHED TO SEAT AND DOES NOT ILLUMINATE AT SEAT 22C.  MAINTENANCE SECURED LIGHT ASSEMBLY TO SEAT 22C AND RESEATED LAMP.  LIGHT OPS CHECKS GOOD PER AMM 33-51-12.
